Analyse mathématique
L'inégalité de Bohr pour les séries de Dirichlet
[The Bohr inequality for Dirichlet series]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 1, pp. 7-10.

We extend to the setting of Dirichlet series previous results of Bohr for Taylor series in one variable, themselves generalized by Paulsen, Popescu and Singh or extended to several variables by Aizenberg, Boas and Khavinson. We show in particular that, if f(s)=n=1anns, with f:=supRs>0|f(s)|<, then n=1|an|n−2f and even slightly better, and n=1|an|n1/2Cf, C being an absolute constant.

Nous étendons au cas des séries de Dirichlet des résultats de H. Bohr pour les séries de Taylor en une variable, eux-mêmes généralisés par Paulsen, Popescu et Singh, ou étendus au cas de plusieurs variables par Aizenberg, Boas et Khavinson. Nous montrons notamment que, si f(s)=n=1anns, avec f:=supRs>0|f(s)|<, alors n=1|an|n−2f et même légèrement mieux, et n=1|an|n1/2Cf, C étant une constante absolue.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.10.014
Balasubramanian, Ramachandran 1; Calado, Bruno 2; Queffélec, Hervé 3

1 The Institute of Mathematical Sciences, Chennai 600 113, Inde
2 Université Paris-Sud XI, centre d'Orsay, laboratoire de mathématiques, bâtiment 425, 91405 Orsay, France
3 UFR de mathématiques, université de Lille 1, 59655 Villeneuve d'Ascq cedex, France
@article{CRMATH_2006__342_1_7_0,
     author = {Balasubramanian, Ramachandran and Calado, Bruno and Queff\'elec, Herv\'e},
     title = {L'in\'egalit\'e de {Bohr} pour les s\'eries de {Dirichlet}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {7--10},
     publisher = {Elsevier},
     volume = {342},
     number = {1},
     year = {2006},
     doi = {10.1016/j.crma.2005.10.014},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.10.014/}
}
TY  - JOUR
AU  - Balasubramanian, Ramachandran
AU  - Calado, Bruno
AU  - Queffélec, Hervé
TI  - L'inégalité de Bohr pour les séries de Dirichlet
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 7
EP  - 10
VL  - 342
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.10.014/
DO  - 10.1016/j.crma.2005.10.014
LA  - fr
ID  - CRMATH_2006__342_1_7_0
ER  - 
%0 Journal Article
%A Balasubramanian, Ramachandran
%A Calado, Bruno
%A Queffélec, Hervé
%T L'inégalité de Bohr pour les séries de Dirichlet
%J Comptes Rendus. Mathématique
%D 2006
%P 7-10
%V 342
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.10.014/
%R 10.1016/j.crma.2005.10.014
%G fr
%F CRMATH_2006__342_1_7_0
Balasubramanian, Ramachandran; Calado, Bruno; Queffélec, Hervé. L'inégalité de Bohr pour les séries de Dirichlet. Comptes Rendus. Mathématique, Volume 342 (2006) no. 1, pp. 7-10. doi : 10.1016/j.crma.2005.10.014. http://www.numdam.org/articles/10.1016/j.crma.2005.10.014/

[1] Aizenberg, L. Multidimensional analogues of Bohr's theorem on power series, Proc. Amer. Math. Soc., Volume 128 (2000) no. 4, pp. 1147-1155

[2] F. Bayart, Opérateurs de composition sur des espaces de séries de Dirichlet et problèmes d'hypercyclicité simultanés, Thèse à l'Université des Sciences et Technologies de Lille, 2002

[3] Bayart, F. Hardy spaces of Dirichlet series and their composition operators, Monat. Math., Volume 136 (2002), pp. 203-236

[4] C. Bénéteau, B. Korenblum, Some coefficient estimates for Hp functions, in: Karmiel Conference Proceedings, 2001

[5] C. Bénéteau, A. Dahlner, D. Khavinson, Remarks on the Bohr phenomenon, Preprint

[6] Boas, R.P.; Khavinson, D. Bohr's power series theorem in several variables, Proc. Amer. Math. Soc., Volume 125 (1997) no. 10, pp. 2975-2979

[7] Bohnenblust, H.F.; Hille, E. On the absolute convergence of Dirichlet series, Ann. Math., Volume 2 (1931), pp. 600-622

[8] Bohr, H. A theorem concerning power series, Proc. London Math. Soc., Volume 13 (1914) no. 2, pp. 1-5

[9] Bombieri, E.; Bourgain, J. A remark on Bohr's inequality, Int. Math. Res. Not., Volume 80 (2004), pp. 4307-4330

[10] Cole, B.J.; Gamelin, T.W. Representing measures and Hardy spaces for the infinite polydisk algebra, Proc. London Math. Soc., Volume 53 (1986), pp. 112-142

[11] Defant, A.; Garcia, D.; Maestre, M. Bohr's power series theorem and local Banach space theory, J. Reine Angew. Math., Volume 557 (2003), pp. 173-197

[12] Dixon, P.G. Banach algebras satisfying the non-unital Von Neumann inequality, Bull. London Math. Soc., Volume 27 (1995), pp. 359-362

[13] Helson, H. Dirichlet Series, Regent Press, 2005

[14] Konyagin, S.V.; Queffélec, H. The translation 1/2 in the theory of Dirichlet series, Real Anal. Exchange, Volume 27 (2002), pp. 155-176

[15] Paulsen, V.I.; Popescu, G.; Singh, D. On Bohr's inequality, Proc. London Math. Soc., Volume 3 (2002) no. 85, pp. 493-512

[16] Queffélec, H. Harald Bohr's vision of Dirichlet series; old and new results, J. Anal., Volume 3 (1995), pp. 43-60

[17] Sawa, J. The best constant in the Khintchine inequality for complex Steinhaus variables, the case p=1, Studia Math., Volume 81 (1985), pp. 107-126

[18] Weissler, F.B. Logarithmic Sobolev inequalities and hypercontractive estimates on the circle, J. Funct. Anal., Volume 37 (1980), pp. 218-234

Cited by Sources: